Advertisement

Brevicon Overdose

Although a Brevicon overdose may cause certain side effects (such as nausea, vomiting, and vaginal bleeding), it is unlikely to cause life-threatening problems. However, you should still seek immediate medical attention if you have taken too much of this birth control pill. Treatment for a Brevicon overdose will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

An Overview of a Brevicon Overdose

Brevicon® (norethindrone/ethinyl estradiol) is a prescription oral contraceptive (birth control pill). Brevicon is unlikely to cause dangerous problems in the case of an overdose. However, the effects of a Brevicon overdose can vary, depending on a number of factors. Some of these factors include the Brevicon dosage, the age and sex of the person who took the overdose, and whether it was taken with any other substances, medications, or street drugs.
Even though a Brevicon overdose is unlikely to cause life-threatening problems, it is still important to seek medical attention immediately if you or someone else happens to overdose on Brevicon.

Effects of a Brevicon Overdose

No serious symptoms have been reported in cases where people (including young children) accidentally took large doses of birth control pills. Just as with any birth control pill, an overdose with Brevicon may cause nausea and/or vomiting. This is usually temporary and will not cause long-term problems.
In females (even in young girls), an overdose of Brevicon may cause vaginal bleeding. It may also disrupt the menstrual cycle or more temporarily interfere with the effectiveness of Brevicon for preventing pregnancy.
The packaging of Brevicon may help prevent accidental consumption (and overdose) in children, as each tablet must be pushed through the foil packaging. This is one of the reasons why it is important to keep Brevicon in the original packaging.

More Headlines in Brevicon Overdose

‣ Treating a Brevicon Overdose
Last reviewed by: Kristi Monson, PharmD
Advertisement
5 Common Relationship Mistakes for Adults With ADHD